# SDR DHL9780713C

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT ELEV  CONTROL TAB  MECH FAIRING ASSY CRACKED AT T/E.  INSTALLED NEW FAIRING PER MM 27-30-2.
